Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 14, NWS Flagstaff, AZ

June 23, 20074 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 23, 2007, 2:45 PM MST for 4 counties in Arizona. It took effect at Jun 24, 2007, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2007, 2:45 PM MST (21:45 UTC)
In effect from
Jun 24, 2007, 11:00 AM MST
Expired
Jun 24, 2007, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4214 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 232145
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
245 PM MST SAT JUN 23 2007

AZZ104>117-138>140-240545-
/O.UPG.KFGZ.FW.A.0011.070624T1800Z-070625T0300Z/
/O.NEW.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
245 PM MST SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY 
DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY 
DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

A STRONG LOW PRESSURE SYSTEM WILL BRUSH NORTHERN ARIZONA ON
SUNDAY. AS A RESULT...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO
35 MPH WILL DEVELOP BY LATE SUNDAY MORNING. STRONG WINDS WILL
COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS AND HAINES INDEX VALUES PUSHING A MAXIMUM OF SIX. THESE
FACTORS WILL LEAD TO CRITICAL FIRE BEHAVIOR CONDITIONS ON SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
5 follow-up statements
000 
WWUS85 KFGZ 240429
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
929 PM MST SAT JUN 23 2007

AZZ104>117-138>140-241400-
/O.CON.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
929 PM MST SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY. 

A STRONG LOW PRESSURE SYSTEM WILL BRUSH NORTHERN ARIZONA ON
SUNDAY. AS A RESULT...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
UP TO 35 MPH WILL DEVELOP BY LATE SUNDAY MORNING. STRONG WINDS
WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS AND HAINES INDEX VALUES PUSHING A MAXIMUM OF SIX. THESE
FACTORS WILL LEAD TO CRITICAL FIRE BEHAVIOR CONDITIONS ON SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 241336
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
636 AM MST SUN JUN 24 2007

AZZ104>117-138>140-242145-
/O.CON.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
636 AM MST SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE MOUNTAIN WEST
WILL BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
TO MOST OF NORTHERN ARIZONA BY LATE MORNING. THESE STRONG WINDS
WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS AND THEREFORE A RED FLAG WARNING REMAINS IN EFFECT. IN
ADDITION...HAINES INDEX VALUES OF 5 TO 6 AND CONTINUED ABOVE
NORMAL TEMPERATURES WILL COMPOUND HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 241823
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1123 AM MST SUN JUN 24 2007

AZZ104>117-138>140-250230-
/O.CON.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1123 AM MST SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE MOUNTAIN WEST
WILL BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO
35 MPH TO MOST OF NORTHERN ARIZONA TODAY. THESE STRONG
WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS. IN ADDITION...HAINES INDEX VALUES PUSHING 6 AND CONTINUED
ABOVE NORMAL TEMPERATURES WILL COMPOUND HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 242200
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST SUN JUN 24 2007

AZZ104>117-138>140-250300-
/O.CON.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
300 PM MST SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG LOW PRESSURE SYSTEM BRUSHING NORTHERN ARIZONA WILL
CONTINUE TO BRING SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35
MPH UNTIL SUNSET. IN ADDITION...RELATIVE HUMIDITY VALUES WILL
REMAIN IN THE SINGLE DIGITS ALONG WITH HAINES INDEX VALUES PUSHING
6. AS A RESULT...HAZARDOUS FIRE WEATHER CONDITIONS WILL CONTINUE
UNTIL 8 PM MST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 250304
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
804 PM MST SUN JUN 24 2007

AZZ104>117-138>140-250415-
/O.EXP.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
804 PM MST SUN JUN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

AT 8 PM...WIND SPEEDS HAD DECREASED BELOW RED FLAG CRITERIA ACROSS
NORTHERN ARIZONA...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED
TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 23, 9:35 AM MST, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 23, 9:35 AM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
935 AM MST SAT JUN 23 2007

.SYNOPSIS...HIGH PRESSURE OVER THE DESERT SOUTHWEST WILL BRING ABOVE
NORMAL HIGH TEMPERATURES TO THE REGION WELL INTO NEXT WEEK. ENOUGH
MOISTURE LINGERS OVER THE WHITE MOUNTAINS FOR A SLIGHT CHANCE OF
AFTERNOON THUNDERSTORMS THIS WEEKEND. ELSEWHERE...EXPECT VERY DRY
CONDITIONS...WITH GUSTY AFTERNOON WINDS.

&&

.DISCUSSION...
SKIES ARE CLEAR ACROSS NRN AZ THIS MORNING SAVE A FEW CIRRUS CLOUDS.
THE LOW LEVEL MOISTURE PUSH (MENTIONED PREV DISCUSSION BELOW) ACROSS
SRN AZ THIS MORNING HAS MADE TO AREAS SOUTH OF A LINE FROM BAGDAD TO
HANNIGAN MEADOWS. THIS MOISTURE WILL LIKELY MIX OUT WITH THIS
AFTERNOONS HEATING...LEAVING THE WHITE MTNS AND HIGHER TERRAIN OF
YAVAPAI COUNTY AS THE ONLY AREAS WITH A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS. ALOFT...A WARM HIGH PRESSURE SYSTEM COVERS THE DESERT
SOUTHWEST.

TONIGHT AND SUNDAY...A TROF OF LOW PRESSURE MOVING INTO THE PACIFIC
NORTHWEST WILL BRING A DRY SOUTHWEST FLOW ALOFT TO MUCH OF NORTHERN
ARIZONA ON SUNDAY. A FIRE WX WATCH HAS BEEN ISSUED FOR SUNDAY
AFTERNOON. AT THIS TIME IT LOOKS LIKE SUSTAINED SOUTHWEST WINDS FROM
15 TO 25 MPH WITH GUSTS AROUND 35 MPH SHOULD OCCUR DURING THE
AFTERNOON.

THE SHORT OF IT FOR NEXT WEEK...WARM...BREEZY AND DRY THROUGH AT
LEAST TUESDAY.

DL

.PREV DISCUSSION...600 AM

UPDATED TO INCLUDE FIRE WEATHER WATCH INFORMATION.

A STRONG AND WARM RIDGE WILL REMAIN OVER THE SOUTHWEST FOR THE NEXT
SEVERAL DAYS. EXPECT MOSTLY SUNNY SKIES...WARM TEMPERATURES...AND
BREEZY AFTERNOON WINDS.

MOISTURE REMAINS IN PLACE ALONG THE AZ/NM BORDER AND EXPECT SOME
AFTERNOON CLOUDS ALONG WITH A SLIGHT CHANCE OF SHOWERS AGAIN THIS
AFTERNOON.

A WEAK GULF SURGE WAS NOTED IN THE SFC OBS AND VAD WINDS...AS WELL
AS QUIKSCAT SATELLITE WINDS. EXPECT THIS INCREASE IN LOW LEVEL
MOISTURE TO SPREAD NORTHWARD AND POSSIBLY REACH YAVAPAI AND GILA
COUNTIES BY THIS AFTERNOON. HAVE INCREASED AFTERNOON CLOUDS A BIT IN
THESE ZONES PLUS HAVE INTRODUCED SOME VERY LOW POPS SINCE THERE IS A
SLIGHT CHANCE OF A SHOWER OR TWO DEVELOPING OVER THE HIGHER TERRAIN.

A WEAK S/W TROUGH WILL PUSH ACROSS THE WEST ON SUNDAY. EXPECT
SOUTHWEST WINDS TO INCREASE ACROSS THE REGION WITH GUSTS TO 35 MPH
POSSIBLE DURING THE AFTERNOON.

MODELS CONTINUE TO INDICATE AN INVERTED TROUGH MOVING WESTWARD
ACROSS TX AND NRN MEX BY MID/LATE WEEK. THIS FEATURE SHOULD BRING
ADDITIONAL MOISTURE TOWARDS AZ SO WILL HAVE TO MONITOR THE EVOLUTION
OF THIS FEATURE AND ADJUST POPS ACCORDINGLY.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT MAINLY CLEAR SKIES OVER THE
NEXT 24 HOURS. SOUTHWEST WINDS OF 10-25 MPH WITH GUSTS OVER 30 MPH
WILL DEVELOP ACROSS NORTHERN ARIZONA THIS AFTERNOON. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WX WATCH FOR SUNDAY MORNING
THROUGH SUNDAY EVENING FOR ZONES AZZ104>117-138>140.

&&

DB/DJO
Hazardous weather outlook, Jun 23, 6:45 AM MST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
645 AM MST SAT JUN 23 2007

AZZ004>017-038>040-240700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
645 AM MST SAT JUN 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NAVAJO...
AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHERN GREAT BASIN ON
SUNDAY WILL BRING AN INCREASE IN SOUTHWEST WINDS ALONG WITH CONTINUED
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES IN NORTHERN ARIZONA. SEE
THE FIRE WEATHER WATCH (PRODUCT PHXRFWFGZ) FOR DETAILS.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:27 AM MSTFire Weather WatchFGZApache, Coconino, Navajo, Yavapai8 hr

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.